# SDR SWIA2018100245117

- Difficulty date: October 2, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 36,140 hours, 33,525 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON DEPARTURE OUT OF ICT AREA, CAPTAIN SIDE YOKE LIGHT STARTED SPARKING AND POPPING WITH SUBSEQUENTLY SMOKING. SMOKE PERSISTED FOR ABOUT 5-10 MINUTES WITH SMOKE/ELECTRICAL SMELL. (FLT#3113) CLOSED DEFERRED CAPT YOKE CHART HOLDER IAW MEL.
